# SDR MWEA95451

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE SKIN AT STA 917 AT CARGO DOOR CUT-OUT AT LONGERON 27R HAS A 2.50 INCH CRACK.  FABRICATED A DOUBLER AND INSTALLED IT IAW ROD SKETCH 95-11-06-007.
